Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Linearisable third-order ordinary differential equations and generalised Sundman transformations: The Case X′′′=0
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Mathematics, Brock University.
School of Mathematical and Statistical Sciences, University of Natal, Durban.
2003 (English)In: Acta Applicandae Mathematicae - An International Survey Journal on Applying Mathematics and Mathematical Applications, ISSN 0167-8019, E-ISSN 1572-9036, Vol. 76, no 1, 89-115 p.Article in journal (Refereed) Published
Abstract [en]

We calculate in detail the conditions which allow the most general third-order ordinary differential equation to be linearised in X (T)=0 under the transformation X(T)=F(x,t), dT=G(x,t)dt.

Place, publisher, year, edition, pages
2003. Vol. 76, no 1, 89-115 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6313DOI: 10.1023/A:1022838932176Local ID: 48873fa0-aab4-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-6313DiVA: diva2:979190
Note
Validerad; 2003; 20061005 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(195 kB)21 downloads
File information
File name FULLTEXT01.pdfFile size 195 kBChecksum SHA-512
5cb1ce5a7397e3de1645daf03e63780662c5a53f7d87c6ad361eb2b990752175cf6f6167ea8f8c460f6f0777cd6f758649a8ce35a1ceb3c8a13444eb6f8bfbc2
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Euler, NorbertEuler, Marianna
By organisation
Mathematical Science
In the same journal
Acta Applicandae Mathematicae - An International Survey Journal on Applying Mathematics and Mathematical Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 21 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 59 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf